Hokkaido Mathematical Journal

No.1

SEINO Masaru,
An example of a certain Kaehlerian manifold
Hokkaido Mathematical Journal, 11 (1982) pp.1-7
CHENG Sui-Sun, CHO Arr-Mien,
Convexity of nodes of discrete Sturm-Liouville functions
Hokkaido Mathematical Journal, 11 (1982) pp.8-14
ARAMAKI Junichi,
Hypoellipticity for a class of pseudo-differential operators
Hokkaido Mathematical Journal, 11 (1982) pp.15-28
AZZAM Ali, KREYSZIG Erwin,
Linear parabolic equations in regions with re-entrant edges
Hokkaido Mathematical Journal, 11 (1982) pp.29-34
HIRATA Kazuhiko,
Some remarks on separable extensions
Hokkaido Mathematical Journal, 11 (1982) pp.35-38
SUGANO Kozo,
On some exact sequences concerning with \textit{H}-separable extensions
Hokkaido Mathematical Journal, 11 (1982) pp.39-43
HASEGAWA Izumi, NAKANE Toshiyuki,
On Sasakian manifolds with vanishing contact Bochner curvature tensor II
Hokkaido Mathematical Journal, 11 (1982) pp.44-51
NISHIDA Kenji,
Finitely generated projective modules over hereditary noetherian prime rings II
Hokkaido Mathematical Journal, 11 (1982) pp.52-54
SHIGA Koichi,
Notes on complete noncompact Riemannian manifolds with convex exhaustion functions
Hokkaido Mathematical Journal, 11 (1982) pp.55-61
SE-ASHI Yutaka,
On holomorphic vector fields on compact non-degenerate real hypersurfaces of complex manifolds
Hokkaido Mathematical Journal, 11 (1982) pp.62-105
MIYAMOTO Masahiko,
Solvability of some groups
Hokkaido Mathematical Journal, 11 (1982) pp.106-110
SUGANO Kozo,
On separable extensions over a local ring
Hokkaido Mathematical Journal, 11 (1982) pp.111-115
TAKAHASHI Yuji,
A characterization of certain $\textrm{weak}^{*}$-closed subalgebras of $L^{\infty}(G)$
Hokkaido Mathematical Journal, 11 (1982) pp.116-124